中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 15)

Items/Page:    Sort:
Algorithm development for extreme-scale computing [期刊论文]
NATIONAL SCIENCE REVIEW, 2016-01-01, 卷号: 3, 期号: 1, 页码: 26-27
Sun, JC; Yang, C; Cai, XC
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
multivariate fourier transform methods over simplex and super-simplex domains [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2006-01-01, 卷号: 24, 期号: 3, 页码: 305-322
Sun JC
  |  
 
fast fourier transform on hexagons [会议论文]
International Conference on High Performance Computing and Its Applications, Shanghai, PEOPLES R CHINA, AUG 08-10,
Li HY; Sun JC
  |  
 
on construction of difference schemes and finite elements over hexagon partitions [会议论文]
International Conference on High Performance Computing and Its Applications, Shanghai, PEOPLES R CHINA, AUG 08-10,
Sun JC; Yang C
  |  
 
multi-color difference schemes of helmholtz equation and its parallel fast solver over 3-d dodecahedron partitions [会议论文]
6th International Conference on Algorithms and Architectures for Parallel Processing, Melbourne, AUSTRALIA, OCT 02-03,
Sun JC
  |  
 
an irregular grid for the numerical solution of linear elliptic partial differential equations [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2005-01-01, 卷号: 166, 期号: 1, 页码: 84-94
Chen YR; Sun JC
  |  
 
parallel reservoir integrated simulation platform for one million grid blocks case [会议论文]
International Symposium on Distributed Computing and Applications to Business, Engineering and Sciences, Wuhan, PEOPLES R CHINA, SEP 13-16,
Feng P; Cao JW; Sun JC
  |  
 
on approximation of laplacian eigenproblem over a regular hexagon with zero boundary conditions [期刊论文]
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004-01-01, 卷号: 22, 期号: 2, 页码: 275-286
Sun JC
  |  
 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace